Per citar aquest document: http://ddd.uab.cat/record/5130
Dicritical logarithmic foliations
Cano, Felipe
Corral, Núria

Data: 2006
Resum: We show the existence of weak logarithmic models for any (dicritical or not) holomorphic foliation F of (C2 , 0) without saddlenodes in its desingularization. The models are written in terms of a representative set of separatrices, whose equisingularity types are controlled by the Milnor number of the foliation.
Nota: Número d'acord de subvenció MEC/MTM 2004-07978
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; publishedVersion
Matèria: Singular foliations ; Dicritical foliations ; Logarithmic forms ; Pencil of curves ; Singularities
Publicat a: Publicacions Matemàtiques, V. 50 n. 1 (2006) p. 87-102, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_50106_05


16 p, 188.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques

 Registre creat el 2006-05-09, darrera modificació el 2016-06-12



   Favorit i Compartir